# SDR 99ZZZX235

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N248F
- Make and model: Amtr MINI500
- Aircraft serial: 402B
- System (JASC): 6300 · Main Rotor Drive System
- Part: O Ring
- Condition: Pinched
- Location: Clutch
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FILM OF OIL OBSERVED AROUND INSIDE OF THE SPRAGUE CLUTCH.  A CALL TO  REVOLUTION HELICOPTER CONFIRMED RED COLOR.  INSPECTION REVEALED NO REMAINING FLUID AND A PINCHED O-RING.  SEIZURE WAS IMMINENT.  SUBMITTER SUGGESTED POOR QC AT ASSEMBLY AND RECOMMENDED ALL CLUTCHES BE INSPECTED FOR LEAKAGE.  NO MEANS PROVIDED TO CHECK LUBRICANT QUANTITY WITHOUT DISASSEMBLY.
